# SDR SWAA075732

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 71,156 hours, 67,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 6546434
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRIDGE CHECK, FOUND RIGHT WING INBOARD T/E FLAP DELAMINATED.  REMOVED AND REPLACED RIGHT INBOARD T/E FLAP PER MM.
